Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
smithci

Any success with mirt???

16 posts in this topic

Posted · Report post  

Advertisement

Anyone got any mirtazapine success stories?   It all seems  to be negative/withdrawal advice on here.  
Ive tried it before but I don't think I gave it enough time!
Other anti depressants like prozac made me more depressed and gave me horrible thoughts.  
Thanks

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted · Report post  

I started mirtazapine six or so years ago. I still take it and it's been a good one. It got me through my degree, so it's been pretty solid for me.  I've added a couple other things since that have helped as well.

Share this post


Link to post
Share on other sites

Posted · Report post  

I took it for 10 years and it was one of many tools that helped me immensely.

My daily dose was 45 mg and it, along with individual and group therapy for the first couple years and 12-step meeting thereafter allowed me to function and complete many goals.

In 2011, I wanted to taper off of it and did over a four-month period.  I have been medication-free since July 2011.

I will always be grateful for Remeron -- it was there at my bottom and helped me recover from it.

Share this post


Link to post
Share on other sites

Posted (edited) · Report post  

Quote

 

Its been the best AD I've ever tried. Straight SSRI's just have never agreed with me. Cymbalta was good for depression but had some real pain in the ass side effects. It helps me sleep and keeps me on a more even keel. I think the weight has crept up ever so slowly the last couple of years though. Might be the mirt, might just be getting older. I'm thinking about trying to go off this summer and see how things go. That would be the second time.

Edited by maintainin

Share this post


Link to post
Share on other sites

Posted · Report post  

I use it for a sleep aid and it generally works quite well. I feel less anxious the next day after I use it, too.

Share this post


Link to post
Share on other sites

Posted · Report post  

On 4/11/2016 at 6:30 AM, smithci said:
Advertisement

Anyone got any mirtazapine success stories?   It all seems  to be negative/withdrawal advice on here.  
Ive tried it before but I don't think I gave it enough time!
Other anti depressants like prozac made me more depressed and gave me horrible thoughts.  
Thanks

So I see you posted this about three months ago; I was just wondering if you gave remeron another try? I've been taking it at different doses for 2+ years. I honestly didn't think it was doing much for me until this week; I ran out of it on Monday, and decided to see how I did without filling my script. It's Thursday, and this week has been a nightmare. Insomnia was worse than ever, couldn't get out of bed in the morning, completely avoided people at all costs...I couldn't even force myself to go to Walmart to get some milk. Went to see a new doc today who not only told me to get back on it immediately, but practically threw a free, three week's supply of it at me  =P  The whole "you don't know what you've got til its gone" thing definitely applies to remeron for me, lol. This week made me realize that. The fact that I never even noticed it doing anything for over two years...well, that's a major positive. It was relieving the worst of my depression, insomnia, and social anxiety without a noticeable "drugged" feeling. Hope some of that helps you to make a decision on your own medication plan!

Share this post


Link to post
Share on other sites

Posted · Report post  

Remeron is totally awesome! Guys at Organon Labs are my heroes.

After a life of trying most antidepressants and mood stabilizers on the market, Remeron is what really made me well. I'm taking the famous California Rocket Fuel, together with the amphetamine Venvanse. I feel like I was "kicked" from depression. Now I'm studying to enter university again (I want to get a degree in History), and I'm planning to open my own startup with some friends. I'm also evolved with politics (it's a delicious time to talk about politics in Brazil), I'm also a blogger , and I read a lot and watch many movies. Last week I rented a rouse near Maresias beach and stayed there a few days with friends of mine. I couldn't even imagine myself doing all this when I was at my worse phase.

Back then I just wanted to lay in dark and wait to die. Now life seems delicious, I want to try different things, taste different flavours, be myself, make friends, the world is my playground.

"My life, I wanna live it up"

 

Share this post


Link to post
Share on other sites

Posted · Report post  

I started mirtazapine 7.5 for 8 days then went to 15mg 10 days no difference so 18 days total when should I go to 30 MG ? I tried ssris and snris they don't agree with me what do u think mark Hollywood ? 

Share this post


Link to post
Share on other sites

Posted · Report post  

On 16/09/2017 at 9:57 PM, Jayyyy said:

I started mirtazapine 7.5 for 8 days then went to 15mg 10 days no difference so 18 days total when should I go to 30 MG ? I tried ssris and snris they don't agree with me what do u think mark Hollywood ? 

It's definitely worth trying, ask your Pdoc. It may start working only in a bigger dosage, as with many other antidepressants. I myself take 45mg. With mirtazapine, thankfully, the sedation won't increase along with the dosage.

Share this post


Link to post
Share on other sites

Posted · Report post  

On 17/09/2017 at 1:57 AM, Jayyyy said:

I started mirtazapine 7.5 for 8 days then went to 15mg 10 days no difference so 18 days total when should I go to 30 MG ? I tried ssris and snris they don't agree with me what do u think mark Hollywood ? 

Hi Jayyyy & DarkLotus, 

Its great that Mirtazapine is working for you DarkLotus.

Ive personally been on Mirtazapine for over a year and have to say during the time needed it was effective in helping my depression/anxiety symptoms. 

i started on 15mg and over a few months went up to 45mg. 

From my experience, mirtazapine helped with Insomnia and Anxiety more so than depression. 

Although depressive symptoms went down by far, i still had this feeling of numbness within myself which wouldn't go away. 

Mirtazapine also had a lot of side effects which affected me such as weight gain (Put on 20kg in less than 8 months) and feeling like a zombie day and night. 

For the past 4 months i have been trying to stop Mirtazapine due to the side effects, this is much easier said than done. 

Miratazapine withdrawal is one of the most dreadful ordeals someone can experience. 

Coldsweats/Fever/Sickness/Digestive Problems to name a few. 

I wish someone told me the side effects/withdrawal effects when starting this medication.

Although this depends on your tolerance to any side effects which may not even happen at all, remember every person is different and every medication will have different effects on different people.  

Share this post


Link to post
Share on other sites

Posted · Report post  

My first day on mirtazapine. It completely knocked me out which im not complaining about! Hopefully see some success with this.

Share this post


Link to post
Share on other sites

Posted · Report post  

On 9/22/2017 at 2:49 AM, ox1234 said:

My first day on mirtazapine. It completely knocked me out which im not complaining about! Hopefully see some success with this.

Happy trails to you !🌻

Share this post


Link to post
Share on other sites

Posted · Report post  

I think the sedation effect is a double-edged sword. Thanks to it, I never have insomnia, I can always sleep without relying on sleeping pills (which are dangerous if taken for a long period of time). But I always wake up feeling awful, like a bad hangover, a sensation that doesn't go away until Vyvanse effect kicks in.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now